# SDR R61A201309010829

- Difficulty date: September 1, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 23,769 hours, 17,726 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD NOISE WAS COMING FROM THE R1 DOOR DURING CLIMB AND DESCENT.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MX INSPECTED AND CLEANED THE R1 DOOR FRAME, SEAL AND DEFLECTOR IAW AMM.  OPS CHECKED GOOD AND ACFT IS GOOD FOR SERVICE.
